MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Muscular Rigidity (1968); Pain (1994); Skin Discoloration (2074); Joint Laxity (4526); Physical Asymmetry (4573); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Radiology report (b)(6) 2017 (post revision surgery) reveals the hardware appears to be intact.There is a remote avulsion fracture of the medial aspect of the medial femoral condyle.There is no indication of treatment related to this avulsion fracture.It is unknown when this fracture occurred, during the removal of previous implants or implantation of revision implants.Therefore, this will not be captured as a separate event.Office notes (b)(6) 2017 ¿ (b)(6) 2020 indicate the patient continues to experience pain, stiffness, weakness, instability, swelling and leg length discrepancy.The patient also states she has skin discoloration on the medial aspect of her lower leg.It is indicated the surgeon has discussed the potential need for future revision, however, there is no indication an additional revision surgery has taken place.It is indicated, however, that the patient has received pain block injections due to her knee pain.A shoe heel lift was provided to help address the leg length discrepancy.Whole body bone scan was performed on (b)(6) 2019 reveals low-level activity diffusely around the left knee prosthetic.No sign of osteomyelitis or fracture.Doi: (b)(6) 2016 (patella), doi: (b)(6) 2017 (cement, insert, femoral and tibial components; captured in (b)(4)), doe: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
UNIVERSAL STEM 75X12MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10927382
Report Number1818910-2020-25770
Device Sequence Number871824
Product Code JWH
UDI-Device Identifier10603295217817
UDI-Public10603295217817
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-7412
Device Catalogue Number867412
Device Lot NumberC03658
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY S2.5; PFC SIG FEM POST AUG SZ2.5 4MM; PFC*SIGMA TC3 FEM LEFT S2.5; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G; TC3 RP TIBIAL INSERT S2.5,15.0; UNIVERSAL STEM 75X14MM FLUTED